Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)




Journal: Math. Comp. 32 (1978), 1328-1329
Original Article: Math. Comp. 25 (1971), 837-853.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] DANIEL SHANKS, "A matrix underlying the composition of quadratic forms and its implications for cubic extensions." (To appear.)

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society